BibTeX record journals/ijcon/RenWH17

download as .bib file

@article{DBLP:journals/ijcon/RenWH17,
  author    = {Yong Ren and
               Jun Wang and
               Lanying Hu},
  title     = {Multi-valued stochastic differential equations driven by G-Brownian
               motion and related stochastic control problems},
  journal   = {Int. J. Control},
  volume    = {90},
  number    = {5},
  pages     = {1132--1154},
  year      = {2017},
  url       = {https://doi.org/10.1080/00207179.2016.1204560},
  doi       = {10.1080/00207179.2016.1204560},
  timestamp = {Wed, 17 May 2017 14:25:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcon/RenWH17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics